# SDR SPAA2014090800002

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,538 hours, 36,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 013924
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF CABIN AISLE EMERGENCY EXIT LIGHTS FAIL TO ILLUMINATE.  REPLACED EXIT LIGHT POWER SUPPLY IAW AMM 33-51-151, FUNCTIONALLY TESTED SATISFACTORY IAW AMM 33-51-122.
